Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

Do Doctors have a don't ask don't tell policy?

From: cryoutloud - 6 years 23 hours ago

I experience so many symtoms, with the most bothersom being sudden crying and don't know why. Being COLD is next and it is so crazy I go to my shower with a loathing, of course I love being clean and make myself, then I feel great. None of this was acknowledged at first and I was told I had depression- like it was all in my head or emotions. I WAS so outgoing and now I am scared to go out. Sound familar? Do you have any cures? Does this mean I am not on the correct dosage?

Do you find this discussion helpful?
0

1 Response

Is this good advice?
0

You don't say what medication you are on. When my wife was on Synthroid, she too had many symptoms, including depression. So her doctor prescribed an antidepressant. Then she started having vision problems.

After several years of this, she found out about Armour Thyroid. With much resistance from her doctor, she finally convinced him to prescribe Armour Thyroid. That was a big improvement. She no longer needed the antidepressant. And the vision problems went away.

The only significant problems that remained were fatigue and a tendency to gain weight. When she switched doctors and the new doctor increased the dose, those problems subsided too.

If you are on Synthroid or another synthetic, ask your doctor to prescribe Armour or another natural hormone such as Westhroid or Nature-Throid. (The latter are harder to find than Armour and some doctors have not heard of them.)

If your doctor blindly adheres to TSH readings instead of being concerned about how you feel, find another doctor. He should check T3 and T4 too. If he badmouths Armour and other naturals, find another doctor.

To educate yourself, read books by Karilee and Richard Shames or Mary Shomon. Or check out websites such as www.thyroidpower.com or www.thyroid-info.com

Because I am hypothyroid too, I have done lots of research on the subject.

Good luck. If you persevere you will feel better.

SHOW MAIN MENU
SHOW SUB MENU